# SDR DL757001313

- Difficulty date: July 11, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 27,390 hours, 13,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N343111
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WRINKLED BETWEEN FS 395 AND FS 418 JUST ABOVE STRINGER 20R.  THE SKIN WAS CUT OUT IN THE AREA TO REMOVE THE WRINKLES AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  INSTALLED PER ER/A 363903-14, REV C.
